# SDR ASOA01191

- Difficulty date: September 29, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL600*
- Aircraft serial: 7433
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Part time: 2,716 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING INTO DSM, AT 17,000 FEET, THE CAPTAIN FORWARD WINDSHIELD CRACKED.  AIRCRAFT LANDED SAFELY IN DSM.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN WINDSHIELD.  AIRCRAFT RETURNED TO SERVICE.  (M)
